Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://earchive.tpu.ru/handle/11683/1093
Название: On one class of pairs of n-surfaces in (n+2)-dimentional projective space
Авторы: Luchinin, A. A.
Ключевые слова: classes; projective space; dimentional space; surfaces; points; point correspondence; geometric images; analytical functions
Дата публикации: 2007
Издатель: Томский политехнический университет
Библиографическое описание: Luchinin A. A. On one class of pairs of n-surfaces in (n+2)-dimentional projective space / A. A. Luchinin // Bulletin of the Tomsk Polytechnic University. — 2007. — Vol. 311, № 2. — [P. 5-9].
Аннотация: Two n-dimensional surfaces in (n+2)-dimensional projective space have been studied. Point correspondence is established between their points. Some geometric images connected to a pair of surfaces are considered. Consideration has a local character everywhere. All used functions are supposed to be analytical
URI: http://earchive.tpu.ru/handle/11683/1093
ISSN: 1684-8519
Располагается в коллекциях:Известия ТПУ

Файлы этого ресурса:
Файл Описание РазмерФормат 
bulletin_tpu-2007-311eng-2-01.pdf351,52 kBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.